# SDR SWAA2013020812451

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Part number: 5673720
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER SEAL LOCATED ON ACCESS PANEL 9126L HORIZONTAL STAB.  REPLACED RETAINER SEAL LOCATED ON ACCESS PANEL 9126L HORIZONTAL STAB IAW SRM 51-40-02.
